OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6540

Title: On simultaneous operational calculus involving double hypergeometric functions
Authors: Dahiya, R. S.
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: R.S. Dahiya, "On simultaneous operational calculus involving double hypergeometric functions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 37-40.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: Si ottiene la trasformazione b-dimensionale di Laplace per le funzioni di Kampe de Feriet doppie ipergeometriche di ordine superiore (cioè con più parametri). Vengono dati anche casi particolari per funzioni ipergeometriche.
The two-dimensional Laplace transform for Kampe de Feriet's double hypergeometric function of higher order (i.e. with more parameters) is obtained. Particular cases for hypergeometric functions are also given.
URI: http://hdl.handle.net/10077/6540
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:

File Description SizeFormat
DahiyaRendMat06.pdf203.45 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.